×

zbMATH — the first resource for mathematics

Found 203 Documents (Results 1–100)

100
MathJax
Izv. Math. 85, No. 1, 111-144 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 1, 118-153 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Izv. Math. 83, No. 6, 1174-1200 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 6, 104-132 (2019).
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI
Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 725, 149-162 (2019).
MSC:  35K05 35B40 35B65
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1255. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3626-1/pbk; 978-1-4704-5334-3/ebook). v, 97 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Differ. Equ. 54, No. 7, 929-937 (2018); translation from Differ. Uravn. 54, No. 7, 947-955 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software